On stability of some lexicographic multicriteria Boolean problem
Control and Cybernetics, Tome 36 (2007) no. 2, pp. 333-346
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2007_36_2_a4,
author = {Emelichev, V.A. and Gurevsky, E.E.},
title = {On stability of some lexicographic multicriteria {Boolean} problem},
journal = {Control and Cybernetics},
pages = {333--346},
year = {2007},
volume = {36},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2007_36_2_a4/}
}
Emelichev, V.A.; Gurevsky, E.E. On stability of some lexicographic multicriteria Boolean problem. Control and Cybernetics, Tome 36 (2007) no. 2, pp. 333-346. http://geodesic.mathdoc.fr/item/CC_2007_36_2_a4/